A sharp sufficient condition for solution of a nonlinear elliptic boundary value problem. (English) Zbl 0209.13003


35J65 Nonlinear boundary value problems for linear elliptic equations
Full Text: DOI


[1] Landesman, E; Lazer, A, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. math. mech., 19, no. 7, 609-623, (1970) · Zbl 0193.39203
[2] Agmon, S, Lectures on elliptic boundary value problems, () · Zbl 0109.32701
[3] Cesari, L, Functional analysis and Galerkin’s method, Michigan math. J., 11, 385-414, (1964) · Zbl 0192.23702
[4] Lazer, A, On Schauder’s fixed point theorem and forced second-order nonlinear oscillations, () · Zbl 0189.39001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.